# SDR SCNA20220427041

- Difficulty date: February 13, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 62,237 hours, 23,811 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 GIRT BAR WILL NOT STAY IN CLIPS WHEN OPENING DOOR. RESOLUTION: ADJUSTED CLIPS REF AMM 25-66-01 OK FOR SERVICE
